# SDR ASAA2011121410810

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,739 hours, 6,220 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8724
- Condition: Failed
- Location: Cabin Temp
- Part time: 19,599 hours, 5,890 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP DURING RECALL "CONT CAB".   ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF MM 21-62-00-810-801.  RT CONTROLLER LOGS FLT DECK TRIM VALVE ON ALL PREVIOUS FLIGHTS.  REPLACED THE FLT DECK ZONE TRIM VALVE PER AMM 21-61-21-000-801.  BITE CHECK GOOD.  LEAK CHECKED GOOD.  OPS CHECKED GOOD.
